# SDR USAA991465

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727a
- Part time: 46,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK IN EXTERIOR SKIN STA 727A PLUS 8 INCHES AND STR 18 RT SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (X)
